# SDR QXEA200501355

- Difficulty date: October 16, 2005
- Submitted: October 19, 2005
- Operation: Air carrier
- Aircraft: N411QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4055
- Aircraft time: 9,887 hours, 10,366 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Part number: 401020101
- Condition: Malfunctioned
- Location: Lt Mlg
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

GEG FLIGHT NR 2393: MAIN GEAR DOORS AND GEAR IN TRANSIT CAME ON A FEW SECONDS THEN WENT OUT.  DID THIS SEVERAL TIMES.  MAINTENANCE PERFORMED INSP OF THE A/C AND ENGINES AS REQUIRED BY PARA C OF THE FERRY FLIGHT PERMIT AND DETERMINED THAT THE A/C IS SAFE FOR FLIGHT FROM GEG TO PDX.  IN PDX , MAINTENANCE REPLACED THE LT MLG DOOR CLOSED PROX SENSOR.  PERFORMED OPERATIONAL CHECK OF PRIMARY GEAR EXTENSION RETRACTION SYSTEM IAW AMM TASK 32-31-00-710-801.  OPS CHECK GOOD.  A/C RETURNED TO SERVICE
